Semi-Lagrangian difference approximations with different stability requirements

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1515/rnam-2018-0011

Ключевые слова: Continuity equation, parabolic differential equation, semi-Lagrangian approximation, transport operator, conservation laws, stability and convergence

Аннотация: The paper demonstrates different ways of using the semi-Lagrangian approximation depending on the fulfillment of conservation laws. A one-dimensional continuity equation and a parabolic one are taken as simple methodological examples. For these equations,

Ссылки на полный текст

Издание

Журнал: RUSSIAN JOURNAL OF NUMERICAL ANALYSIS AND MATHEMATICAL MODELLING

Выпуск журнала: Vol. 33, Is. 2

Номера страниц: 123-135

ISSN журнала: 09276467

Место издания: BERLIN

Издатель: WALTER DE GRUYTER GMBH

Авторы

  • Shaidurov Vladimir V. (Fed Res Ctr KSC SB RAS, Inst Computat Modelling, Krasnoyarsk 660036, Russia; Tianjin Univ Finance & Econ, Tianjin 300222, Peoples R China)
  • Vyatkin Alexander V. (Fed Res Ctr KSC SB RAS, Inst Computat Modelling, Krasnoyarsk 660036, Russia)
  • Kuchunova Elena V. (Siberian Fed Univ, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.